# SDR SWAA2022022420471

- Difficulty date: October 25, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 BULKHEAD PANEL LOWER ATTACH ANGLE CORRODED IN SEVERAL PLACES. / :REMOVED AND REPLACED BULKHEAD PANEL LOWER ATTACH ANGLE AT STA.947 PER SRM. 51-40-02
